# SDR FDEA201110084383

- Difficulty date: October 8, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: AJC75823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PART OF VERTICAL STABILIZER - LT REAR CENTER SPAR TO REAR SPAR LOWER WEB (INSIDE ACCESS PANEL NR363PL) FOUND CRACKED.  REPAIRED AS PER SRM 55-30-02 FIG.201 REV 47   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 113.
